Drug-induced acute tubulointerstitial nephritis: the clinical spectrum

Hosp Pract (1995). 1998 Feb 15;33(2):151-2, 157-8, 161-4. doi: 10.1080/21548331.1998.11443642.

Abstract

Clinical and laboratory findings vary with the drug involved. A definitive diagnosis requires renal biopsy; a gallium scan may be helpful when biopsy is not feasible. Outcome depends on drug withdrawal, but corticosteroids may be beneficial.

Publication types

  • Review

MeSH terms

  • Adrenal Cortex Hormones / therapeutic use
  • Anti-Bacterial Agents / adverse effects*
  • Anti-Inflammatory Agents, Non-Steroidal / adverse effects*
  • Anticonvulsants / adverse effects*
  • Biopsy
  • Diuretics / adverse effects*
  • Gallium Radioisotopes
  • Humans
  • Nephritis, Interstitial / chemically induced*
  • Nephritis, Interstitial / diagnosis*
  • Nephritis, Interstitial / drug therapy

Substances

  • Adrenal Cortex Hormones
  • Anti-Bacterial Agents
  • Anti-Inflammatory Agents, Non-Steroidal
  • Anticonvulsants
  • Diuretics
  • Gallium Radioisotopes